# SDR AALA201906199006

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 53,285 hours, 27,554 cycles
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 41800044
- Part serial: B2400200
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE OIL PRESSURE INDICATION FLASHED ON TAKEOFF AND INITIAL CLIMB. MAXIMUM PRESSURE OBSERVED WAS 56PSI. RIGHT OIL PRESSURE INDICATION STABILIZED IN CLIMB AND REMAINED AT 50PSI THROUGHOUT REMAINDER OF FLIGHT. ALL OTHER PARAMETERS NORMAL. MAINTENANCE REPLACED RIGHT HAND ENGINE OIL PRESSURE INDICATOR LEAK, CHECK PER AMM 79-33-01.
